MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7727/wimj.2014.089

Медицинская библиотека · The West Indian medical journal · 2015

Amlodipine-induced Gingival Hyperplasia - A Case Report and Review.

Madi M, Shetty S R, Babu S G, Achalli S

СтатьяПеревод в очереди

Аннотация

Anticonvulsants, antihypertensive calcium channel blockers and immunosuppressants are the three main classes of drugs known to cause drug-induced gingival hypertrophy or hyperplasia. Among the calcium channel blockers, nifedipine administration has most frequently been associated with medication-related gingival hyperplasia. The incidence with amlodipine, which has a mode of action pharmacodynamically comparable to nifedipine, has rarely been reported. Here, we present a rare case of amlodipine-induced gingival hyperplasia in a hypertensive patient.

Для цитирования: Madi M, Shetty S R, Babu S G, Achalli S. Amlodipine-induced Gingival Hyperplasia - A Case Report and Review.. The West Indian medical journal. 2015. DOI: 10.7727/wimj.2014.089.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.